MAUDE Adverse Event Report: CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID

CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID
Model Number NG-0740-140-2
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for a procedure involving the neuroguard stent iep sys ng-0740-140-2, the filter partially opened and then "snapped" closed, and the wire that actuates the filter snapped and poked through the filter.The issue occurred while attempting to open the filter on the back table, submerged in a saline bowl with the stylet in place, and the wire snapped as the actuator knob was fully engaged.A.014 4-7mm non-medtronic (abbott emboshield) filter wire was intended to be used.The device was never implanted or introduced into the patient.The case was completed using an ng-0640-140-2 neuroguard device without any problem.
 
Additional Manufacturer Narrative
Contego medical is filing this mdr in compliance with the guidance "medical device reporting for manufacturers guidance for industry and food and drug administration staff", section 2.21, usa food and drug administration, november 8, 2016.

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer (Section G)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer Contact
james clossick
3801 lake boone trail, suite 100
raleigh, NC 27607
3056071708
MDR Report Key25783093
Report Number3011471056-2026-00031
Device Sequence Number10753117
Product Code NIM
UDI-Device Identifier00851616007613
UDI-Public00851616007613
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-0740-140-2
Device Catalogue NumberNG-0740-140-2
Device Lot NumberZ2460909B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011471056/06252026/R/00
Patient Sequence Number1
Patient SexUnknown